# SDR DL73E970004

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BP573
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY SPOT LIGHT ON EXTERIOR OF AIRCRAFT INOP.  REPLACED RT FWD EXTERIOR EMERGENCY SPOT LIGHT BATTERY PACK.
